# SDR FDEA201008253122

- Difficulty date: August 25, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30272
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E INBD EXTERIOR SURFACE FOUND EXISTING REPAIR.  EXISTING REPAIR AT RT WING DROOP L/E INBD EXTERIOR SURFACE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 57-00-01 FIG 4, VOL I, REV 96. EA8-5750-143409,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
